Beechams All - In - One Tablets

RUB299.16 Available in stock
  • Beechams All - In - One Tablets
  • Beechams All - In - One Tablets

Beechams All - In - One Tablets

RUB299.16 Available in stock

Product code: 1754

Despatched in 1-3 days.

Select size:
Quantity:

Product Information

As well as paracetamol to relieve a headache, aches and pains, Beechams All-in-One Tablets also contain a decongestant to relieve catarrh and help unblock your nose and sinuses and an expectorant to relieve chesty coughs.

So with 3 times more active ingredients than paracetamol alone, they fight more symptoms.

Paracetamol 250mg,
Guaifenesin 100mg,
Phenylephrine hydrochloride 5mg.

Adults and children 12 years and over: Take 2 tablets every 4 hours as necessary.

Do not take more than 8 tablets in 24 hours.

Children under 12: Only on doctor's advice.

Do not take for more than 5 days except on medical advice.

Before taking this medicine if you are under the care of your doctor or receiving prescribed medicines or are pregnant.

If symptoms persist consult your doctor.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software